# SDR AALA201812109025

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 60,228 hours, 22,582 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Dirty
- Location: L4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR WOULD NOT ARM SLIDE.  MAINTENANCE CLEANED THE GIRT BAR AND ATTACH POINTS AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
